Global well-posedness for Schrödinger equations with derivative

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, T. Tao

Research output: Contribution to journalArticlepeer-review

110 Scopus citations

Abstract

We prove that the one-dimensional Schrödinger equation with derivative in the nonlinear term is globally well-posed in Hs for s > 2/3, for small L2 data. The result follows from an application of the "I-method." This method allows us to define a modification of the energy norm H1 that is "almost conserved" and can be used to perform an iteration argument. We also remark that the same argument can be used to prove that any quintic nonlinear defocusing Schrödinger equation on the line is globally well-posed for large data in Hs, for s > 2/3.

Original languageEnglish (US)
Pages (from-to)649-669
Number of pages21
JournalSIAM Journal on Mathematical Analysis
Volume33
Issue number3
DOIs
StatePublished - 2001

Keywords

  • Global well-posedness
  • Schrödinger equations

Fingerprint Dive into the research topics of 'Global well-posedness for Schrödinger equations with derivative'. Together they form a unique fingerprint.

Cite this